International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 761-764

Almost triangular matrices over Dedekind domains

Frank Demeyer1 and Haniya Kakakhail2

1Department of Mathematics, Colorado State University, Fort Collins 80523, CO, USA
2Department of Mathematics, Metropolitan State College, Denver 80217, CO, USA

Received 25 November 1997; Revised 13 March 1998

Copyright © 1999 Frank Demeyer and Haniya Kakakhail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Every matrix over a Dedekind domain is equivalent to a direct sum of matrices A=(ai,j), where ai,j=0 whenever j>i+1.